# SDR RAIA961041

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Part number: 3036927
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 9,355 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7136 - FDAU TORQUE BUGS FLUCTUATED ON RIGHT ENGINE.  ONLY AN INDICATION PROBLEM.  MAINTENANCE REPLACED THE RIGHT TORQUE SIGNAL CONDITIONER.  (M)
